# SDR SIMA20140712001

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,161 hours, 20,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CHAFED BETWEEN FRAMES 20 & 21.  BLENDED DAMAGE, INSTALLED DOUBLER & REINFORCEMENT IAW ERS-EM-53MR-573R1.
